MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN FECAL MANAGEMENT (DIGNISHIELD); UNKNOWN DIGNISHIELD

C.R. BARD, INC. (COVINGTON) -1018233 UNKNOWN FECAL MANAGEMENT (DIGNISHIELD); UNKNOWN DIGNISHIELD
Model Number 0006510
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the dignisheild manual was reviewed and customer wants to find information about what should be done if there is a tear in the rectal tube.Asking is it advised that the area be patched up or should a new one be placed?.Also stated that if there is tear would it compromise the balloon retention.
 
Event or Problem Description
It was reported that the dignisheild manual was reviewed and customer wants to find information about what should be done if there is a tear in the rectal tube.Asking is it advised that the area be patched up or should a new one be placed.Also stated that if there is tear would it compromise the balloon retention.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "missing instructions ".It was unknown whether the device had met specifications.Based on patient code (b)(6) the product does not appear to have been used.However, the product is intended to be used for treatment purpose but it is unknown if there is a relationship between the reported event and the device.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.Although the product family is unknown, the dignisheild ifus are found to be adequate based on past reviews.Correction: d.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UNKNOWN FECAL MANAGEMENT (DIGNISHIELD)
Common Device Name
UNKNOWN DIGNISHIELD
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12453181
Report Number1018233-2021-05565
Device Sequence Number11600560
Product Code KNT
UDI-Device Identifier00801741045974
UDI-Public(01)00801741045974
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0006510
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown